# SDR MASA200600944

- Difficulty date: March 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 12,058 hours, 11,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2707 CAE, CABIN DOOR DIFFICULT TO OPEN.  MAINTENANCE LUBED DOOR. OP'S CHECK GOOD.
